# SDR 96ZZZX966

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N700WP
- Make and model: Beech B200
- Aircraft serial: BB1313
- System (JASC): 2720 · Rudder Control System
- Part: Solenoid
- Part number: 717
- Condition: Failed
- Location: Lt Rud Boost
- Part time: 2,132 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT YAWS TO LEFT IN-FLIGHT AND VEERS LEFT ON GROUND.  FOUND LEFT RUDDER BOOST CONTROL SOLENOID FAILED IN OPEN POSITION ALLOWING BLEED AIR TO THE BOOST ACTUATOR.  REGARDLESS OF RUDDER BOOST SWITCH ON OR OFF, RIGHT RUDDER BOOST SOLENOID PREVIOUSLY HAD SAME PROBLEM.  TOTAL TIME, 2,066.1 HOURS.  SUSPECT CAUSE - MOISTURE CONTAMINATION.  SUBMITTER STATES TO MAKE SURE, PN 101-524009-91, RUDDER BOOST AIR FILTER IS INSTALLED.  FILTER HAS A MOISTURE DRAIN BEECH SERVICE COMMUNIQUE, NR 60 REFERENCES THIS.
